MathSciNet Relay Station
MathSciNet bibliographic data
MR1397814 (97d:13025) 13F50
Bruns, W.; Gubeladze, J. Combinatorial invariance of Stanley-Reisner rings. Georgian Math. J. 3 (1996), no. 4, 315–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement